# SDR DALA2022030901547

- Difficulty date: March 9, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 26,872 hours, 3,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 EMERGENCY PATHWAY LIGHT AT SEAT 54B BROKEN. CORRECTIVE ACTION: R/R EMERGENCY PATH LIGHT AT 54B PER A330 AMM 33-52. (8593465)
